Ask an expert
Question

08 Mar 2007

need advice
i am currently on the pill melodene for 2 years now. for about 2 weeks now i am experiencing excessive itching on the walls of my vagina at certain times and during penetration severe burning.please let me know what this can be and is it safe to continue the pill.

many thanks
Answer 399 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It could be thrush. Try Canesten pessaries. You can continue the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19974 votes
Vote